Alert archive / New Jersey / Special Marine Warnings in 2007

Special Marine Warning 44, NWS Philadelphia/Mount Holly

August 17, 2007

NWS Philadelphia/Mount Holly issued this special marine warning at Aug 17, 2007, 6:27 PM EDT. It was in force for 93 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 17, 2007, 6:27 PM EDT (22:27 UTC)
Expired
Aug 17, 2007, 8:00 PM EDT
In force
93 min
Issued by
NWS Philadelphia/Mount Holly
Area
Counties, with a storm outline in the text

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 17, 5:21 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 17, 5:21 PM EDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT FRI AUG 17 2007

.SYNOPSIS...
A COLD FRONT APPROACHING FROM THE NW WILL BE PRECEDED BY SHOWERS
AND THUNDERSTORMS THIS EVENING...BUT THEN FOLLOWED BY COOLER AND
DRIER AIR LATER TONIGHT. HIGH PRSSURE WILL BRING FAIR WEATHER AND
PLEASANT CONDITIONS FOR THE WEEKEND. A QUASI-STATIONARY FRONTAL
BOUNDARY JUST SOUTH OF THE AREA WILL BRING A CHANCE OF RAIN FOR
EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THE WX TODAY HAS BEEN A BIT MORE ACTIVE THAN EXPECTED EARLIER...
WITH A SEVERE TSTM WATCH IN EFFECT UNTIL 8 PM FOR NORTHERN PARTS OF
OUR FCST AREA. MORE TSTMS ARE DVLPG OVER THE SRN POCONOS AS THE
AIR MASS REMAINS SMWHAT UNSTABLE AND A RATHER POTENT LOOKING VORT
CENTER/SHRTWV TROF CONTS TO ROTATE SEWD THROUGH SERN ONTARIO. THE
STRONGER CDFNT ASSOCD WITH THE SHRTWV SEEMS TO BE OVER THE LOWER
GRTLKS ATTM...AND WILL SWEEP ACRS OUR FCST AREA LATER THIS EVE.
THIS SHOULD END THE SHRA/TSTM ACTVTY BY MIDNIGHT AND USHER IN
COOLER/DRIER AIR FOR THE WEEKEND.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY/...
FOR THE WEEKEND...WX WILL BE DOMINATED BY HIGH PRESSURE ASSOCD
WITH A MILD AND DRY AIR MASS. THE HIGH WILL BE BUILDING IN FROM
THE WEST AND SAT WITH A PRESSURE GRADIENT SUFF TO PRODUCE BREEZY
NW WINDS. MAX TEMPS SHOULD BE NEAR NORMAL BUT DEWPTS ARE EXPECTED
TO BE QUITE LOW...MAINLY IN THE 40S. FOR SAT NIGHT AND SUN...THE
HIGH PRES CENTER IS FCST TO BE NEARBY WHICH WILL RESULT IN LIGHT
WINDS. MIN TEMPS SAT NIGHT COULD BE QUITE CHILLY...ESPECIALLY IN
MORE RURAL AREAS. FOR SUN...SOME MOISTURE ALOFT SHOULD START TO
MOVE IN FROM THE WEST...WITH INCREASING HIGH TO MID-LVL
CLOUDINESS. THERE IS SLIGHT CHC OF PRECIP MOVING INTO WRN PART OF
THE FCST AREA LATE ON SUNDAY...BUT MORE LIKELY ANY RAIN WOULD HOLD
OFF UNTIL NIGHT TIME.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
FCST MODELS INDICATE A FNTL BNDRY SETTING UP ACROSS THE MID-
ATLANTIC REGION FOR EARLY NEXT WEEK. THE FCST FRONT IS ORIENTED
WNW TO ESE AND WILL BE SLOW TO MOVE OUT. A COUPLE OF WAVE OF
PRECIP ARE FCST TO MOVE ALONG THE Q-STNRY BNDRY...THE FIRST ON SUN
NIGHT INTO MON AND A SECOND STGR ONE ON TUE. SCT SHOWER OR TSTM
ACTVTY LOOKS PSBL ALL THROUGH THE EARLY- TO MID-WEEK PERIOD. THE
FRONT IS FCST TO LIFT NEWD AS A WARM FRONT ON WED LEAVING OUR AREA
IN SWLY FLOW AND A WARM AND HUMID AIR MASS MORE TYPICAL FOR AUGUST.
SCT AFTN/EVE SHOWERS AND TSTMS CANNOT BE RULED OUT DURING THIS
TIME.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
VFR WEATHER IS EXPECTED OUTSIDE OF TSTMS, BUT ANY TSTMS COULD
HAVE SVR WEATHER AND IFR/LIFR CONDITIONS WITH DAMAGING WINDS AND
PSBL HAIL. AFTER THE FRONT MOVES THROUGH THIS EVENING, DRY COOL
AIR ARRIVING FROM THE NW WILL MEAN VFR CONDITIONS.

THE NEXT THREAT OF TSTMS WOULD BE SUNDAY NIGHT INTO MONDAY AND
TUESDAY.

&&

.MARINE...
SCA HAVE BEEN ISSUED FOR LATE TONIGHT INTO SATURDAY. COOLER AIR
COMING DOWN FROM THE NORTH OVER THE WARM WATERS WILL ALLOW WINDS
TO INCREASE TO 25 KT AS THE GRADIENT ALSO INCREASES. THE GRADIENT
WILL RELAX LATER SATURDAY AND WINDS SHOULD DECREASE BACK BELOW 25
KT FOR SATURDAY AFTN. HIGH PRESSURE SHOULD KEEP TRANQUIL
CONDITIONS OVER THE MARINE AREA SUNDAY. A FRONTAL SYSTEM IS
EXPECTED TO MOVE IN FROM THE SOUTH AND BECOME STATIONARY JUST
SOUTH OF THE MARINE AREA MONDAY INTO WEDNESDAY. ONSHORE WINDS
NORTH OF THE FRONT AND AROUND A HIGH NEAR NOVA SCOTIA CANADA COULD
PRODUCE INCREASED SEAS AND WINDS ON WEDNESDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 12 PM EDT
     SATURDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...AMC
LONG TERM...AMC
AVIATION...RNS
MARINE...RNS
Hazardous weather outlook, Aug 17, 4:38 PM EDT, 1 hour 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT FRI AUG 17 2007

DEZ001-NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-182045-
NEW CASTLE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
DELAWARE-PHILADELPHIA-
438 PM EDT FRI AUG 17 2007

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SCATTERED THUNDERSTORMS INTO THIS EVENING WILL BE LOCALLY SEVERE
WITH DAMAGING WINDS AND HAIL. HEAVY RAIN WILL ALSO ACCOMPANY ANY
STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-182045-
CECIL-
438 PM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS INTO THIS EVENING COULD BE
LOCALLY STRONG WITH GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-014-016>027-182045-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
438 PM EDT FRI AUG 17 2007

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

ISOLATED TO SCATTERED THUNDERSTORMS THIS EVENING. SOME STORMS
COULD TURN LOCALLY SEVERE WITH DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-182045-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
438 PM EDT FRI AUG 17 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...EASTERN MARYLAND AND NORTHEAST MARYLAND.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SOME
STORMS COULD TURN LOCALLY STRONG WITH STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450>455-182045-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
438 PM EDT FRI AUG 17 2007

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SOME STORMS
COULD TURN LOCALLY STRONG WITH STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-182045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
438 PM EDT FRI AUG 17 2007

...SEVERE THUNDERSTORM WATCH 612 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 12 PM
EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS EVENING. SOME
STORMS COULD TURN LOCALLY STRONG TO SEVERE WITH STRONG WINDS AND
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 17, 1:43 PM EDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
143 PM EDT FRI AUG 17 2007

PAZ054-055-061-062-171945-
CARBON-LEHIGH-MONROE-NORTHAMPTON-
143 PM EDT FRI AUG 17 2007

...STRONG THUNDERSTORMS WILL AFFECT CARBON...LEHIGH...MONROE AND
NORTHAMPTON COUNTIES...

AT 142 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS 28 MILES SOUTHWEST OF WILKES-BARRE...MOVING EAST
AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR TRESCKOW...BEAVER MEADOWS
AROUND 200 PM...NESQUEHONING...LANSFORD AROUND 215 PM...AND
WEISSPORT AROUND 230 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

FORECASTER:JJM
Local storm report, Aug 17, 3:02 PM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
302 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             BETHLEHEM               40.63N 75.37W
08/17/2007  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BETHLEHEM.

0220 PM     HAIL             NESQUEHONING            40.86N 75.83W
08/17/2007  E1.75 INCH       CARBON             PA   EMERGENCY MNGR

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
            CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
            LOT AND DAMAGED CARS.

0240 PM     TSTM WND DMG     JIM THORPE              40.87N 75.74W
08/17/2007                   CARBON             PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
            REPORT, HALF INCH HAIL WAS FALLING.

0242 PM     HAIL             LEHIGHTON               40.83N 75.72W
08/17/2007  M1.00 INCH       CARBON             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN LEIGHTON.

0250 PM     HAIL             PALMERTON               40.80N 75.62W
08/17/2007  E2.00 INCH       CARBON             PA   TRAINED SPOTTER

            2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.

&&

GORSE
Local storm report, Aug 17, 4:16 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
416 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             BETHLEHEM               40.63N 75.37W
08/17/2007  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BETHLEHEM.

0220 PM     HAIL             JIM THORPE              40.87N 75.74W
08/17/2007  E1.75 INCH       CARBON             PA   BROADCAST MEDIA

            GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
            SIDING OF SOME BUILDINGS.

0220 PM     TSTM WND DMG     2 NW JIM THORPE         40.89N 75.76W
08/17/2007                   CARBON             PA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
            WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
            COUNTY.

0220 PM     HAIL             NESQUEHONING            40.86N 75.83W
08/17/2007  E1.75 INCH       CARBON             PA   EMERGENCY MNGR

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
            CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
            LOT AND DAMAGED CARS.

0240 PM     TSTM WND DMG     JIM THORPE              40.87N 75.74W
08/17/2007                   CARBON             PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
            REPORT, HALF INCH HAIL WAS FALLING.

0242 PM     TSTM WND GST     LEHIGHTON               40.83N 75.72W
08/17/2007  E70.00 MPH       CARBON             PA   BROADCAST MEDIA

            THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
            LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
            WIRES DOWN.

0242 PM     HAIL             LEHIGHTON               40.83N 75.72W
08/17/2007  M1.00 INCH       CARBON             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN LEIGHTON.

0250 PM     HAIL             PALMERTON               40.80N 75.62W
08/17/2007  E2.00 INCH       CARBON             PA   TRAINED SPOTTER

            2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.

0300 PM     HAIL             FERNDALE                40.53N 75.18W
08/17/2007  M1.00 INCH       BUCKS              PA   TRAINED SPOTTER

            HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
            TREE LIMBS ALSO DOWN.

0307 PM     HAIL             BRODHEADSVILLE          40.92N 75.40W
08/17/2007  E0.75 INCH       MONROE             PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.

0315 PM     HAIL             FRENCHTOWN              40.53N 75.06W
08/17/2007  E1.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
            FRENCHTOWN.

0315 PM     HAIL             1 N FLEMINGTON          40.52N 74.87W
08/17/2007  E1.00 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
            TOWNSHIP.

0315 PM     HAIL             CLINTON                 40.64N 74.91W
08/17/2007  E0.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN CLINTON.

0315 PM     HAIL             FLEMINGTON              40.51N 74.86W
08/17/2007  M0.75 INCH       HUNTERDON          NJ   CO-OP OBSERVER

            PENNY SIZE HAIL REPORTED IN FLEMINGTON.

0327 PM     HAIL             NAZARETH                40.74N 75.31W
08/17/2007  E1.00 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN NAZARETH.

0338 PM     HAIL             2 NE BELLE MEAD         40.49N 74.63W
08/17/2007  E1.75 INCH       SOMERSET           NJ   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH.

0345 PM     HAIL             WASHINGTON              40.76N 74.98W
08/17/2007  E0.75 INCH       WARREN             NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN WASHINGTON.

0400 PM     FLOOD            METUCHEN                40.54N 74.36W
08/17/2007                   MIDDLESEX          NJ   TRAINED SPOTTER

            STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
            ROADS CLOSED.

&&

GORSE
Local storm report, Aug 17, 5:15 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             BETHLEHEM               40.63N 75.37W
08/17/2007  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BETHLEHEM.

0215 PM     TSTM WND DMG     COATESVILLE             39.98N 75.82W
08/17/2007                   CHESTER            PA   EMERGENCY MNGR

            SCATTERED LARGE TREE LIMBS DOWN ACROSS THE CENTRAL PART
            OF THE COUNTY.

0220 PM     HAIL             NESQUEHONING            40.86N 75.83W
08/17/2007  E1.75 INCH       CARBON             PA   EMERGENCY MNGR

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
            CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
            LOT AND DAMAGED CARS.

0220 PM     TSTM WND DMG     2 NW JIM THORPE         40.89N 75.76W
08/17/2007                   CARBON             PA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
            WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
            COUNTY.

0220 PM     HAIL             JIM THORPE              40.87N 75.74W
08/17/2007  E1.75 INCH       CARBON             PA   BROADCAST MEDIA

            GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
            SIDING OF SOME BUILDINGS.

0240 PM     TSTM WND DMG     JIM THORPE              40.87N 75.74W
08/17/2007                   CARBON             PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
            REPORT, HALF INCH HAIL WAS FALLING.

0242 PM     TSTM WND GST     LEHIGHTON               40.83N 75.72W
08/17/2007  E70.00 MPH       CARBON             PA   BROADCAST MEDIA

            THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
            LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
            WIRES DOWN.

0242 PM     HAIL             LEHIGHTON               40.83N 75.72W
08/17/2007  M1.00 INCH       CARBON             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN LEIGHTON.

0250 PM     HAIL             PALMERTON               40.80N 75.62W
08/17/2007  E2.00 INCH       CARBON             PA   TRAINED SPOTTER

            2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.

0300 PM     HAIL             FERNDALE                40.53N 75.18W
08/17/2007  M1.00 INCH       BUCKS              PA   TRAINED SPOTTER

            HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
            TREE LIMBS ALSO DOWN.

0307 PM     HAIL             BRODHEADSVILLE          40.92N 75.40W
08/17/2007  E0.75 INCH       MONROE             PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.

0315 PM     HAIL             FLEMINGTON              40.51N 74.86W
08/17/2007  M0.75 INCH       HUNTERDON          NJ   CO-OP OBSERVER

            PENNY SIZE HAIL REPORTED IN FLEMINGTON.

0315 PM     HAIL             CLINTON                 40.64N 74.91W
08/17/2007  E0.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN CLINTON.

0315 PM     HAIL             1 N FLEMINGTON          40.52N 74.87W
08/17/2007  E1.00 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
            TOWNSHIP.

0315 PM     HAIL             FRENCHTOWN              40.53N 75.06W
08/17/2007  E1.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
            FRENCHTOWN.

0327 PM     HAIL             NAZARETH                40.74N 75.31W
08/17/2007  E1.00 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN NAZARETH.

0338 PM     HAIL             2 NE BELLE MEAD         40.49N 74.63W
08/17/2007  E1.75 INCH       SOMERSET           NJ   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH, NEARLY
            COVERING THE GROUND.

0345 PM     HAIL             WASHINGTON              40.76N 74.98W
08/17/2007  E0.75 INCH       WARREN             NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN WASHINGTON.

0350 PM     TSTM WND GST     WASHINGTON              40.76N 74.98W
08/17/2007  M47.00 MPH       WARREN             NJ   TRAINED SPOTTER

            A 47 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
            WASHINGTON.

0400 PM     FLOOD            METUCHEN                40.54N 74.36W
08/17/2007                   MIDDLESEX          NJ   TRAINED SPOTTER

            STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
            ROADS CLOSED.

0414 PM     FLOOD            HIGHLAND PARK           40.50N 74.43W
08/17/2007                   MIDDLESEX          NJ   TRAINED SPOTTER

            TWO ROADS IN HIGHLAND PARK WERE FLOODED WITH 1 TO 2 FEET
            OF WATER. SEVERAL CARS WERE ABANDONED.

&&

GORSE
Local storm report, Aug 17, 5:58 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
558 PM EDT FRI AUG 17 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND DMG     COATESVILLE             39.98N 75.82W
08/17/2007                   CHESTER            PA   EMERGENCY MNGR

            SCATTERED LARGE TREE LIMBS DOWN ACROSS THE CENTRAL PART
            OF THE COUNTY.

0215 PM     HAIL             BETHLEHEM               40.63N 75.37W
08/17/2007  M0.75 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BETHLEHEM.

0220 PM     HAIL             JIM THORPE              40.87N 75.74W
08/17/2007  E1.75 INCH       CARBON             PA   BROADCAST MEDIA

            GOLF BALL SIZE HAIL DAMAGED CARS AND PUNCHED HOLES IN THE
            SIDING OF SOME BUILDINGS.

0220 PM     TSTM WND DMG     2 NW JIM THORPE         40.89N 75.76W
08/17/2007                   CARBON             PA   EMERGENCY MNGR

            EMERGENCY MANAGEMENT OFFICIALS REPORTED TREES DOWN AND
            WIRES DOWN ACROSS SOME ROADS IN SEVERAL PARTS OF THE
            COUNTY.

0220 PM     HAIL             NESQUEHONING            40.86N 75.83W
08/17/2007  E1.75 INCH       CARBON             PA   EMERGENCY MNGR

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED AT THE 911
            CENTER IN NESQUEHONING. THE HAIL WAS COVERING THE PARKING
            LOT AND DAMAGED CARS.

0240 PM     TSTM WND DMG     JIM THORPE              40.87N 75.74W
08/17/2007                   CARBON             PA   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN IN JIM THORPE. AT THE TIME OF
            REPORT, HALF INCH HAIL WAS FALLING.

0242 PM     HAIL             LEHIGHTON               40.83N 75.72W
08/17/2007  M1.00 INCH       CARBON             PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN LEIGHTON.

0242 PM     TSTM WND GST     LEHIGHTON               40.83N 75.72W
08/17/2007  E70.00 MPH       CARBON             PA   BROADCAST MEDIA

            THUNDERSTORM WINDS WERE ESTIMATED TO BE 70 MPH IN
            LEHIGHTON WITH A ROTATING WALL CLOUD REPORTED. TREES AND
            WIRES DOWN.

0250 PM     HAIL             PALMERTON               40.80N 75.62W
08/17/2007  E2.00 INCH       CARBON             PA   TRAINED SPOTTER

            2-INCH DIAMETER HAIL WAS REPORTED IN PALMERTON.

0300 PM     HAIL             FERNDALE                40.53N 75.18W
08/17/2007  M1.00 INCH       BUCKS              PA   TRAINED SPOTTER

            HAIL FROM NICKEL TO QUARTER SIZE REPORTED IN FERNDALE.
            TREE LIMBS ALSO DOWN.

0307 PM     HAIL             BRODHEADSVILLE          40.92N 75.40W
08/17/2007  E0.75 INCH       MONROE             PA   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN BRODHEADSVILLE.

0315 PM     HAIL             FRENCHTOWN              40.53N 75.06W
08/17/2007  E1.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            HAIL TO THE SIZE OF GOLF BALLS WAS REPORTED IN
            FRENCHTOWN.

0315 PM     HAIL             1 N FLEMINGTON          40.52N 74.87W
08/17/2007  E1.00 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            HAIL UP TO THE SIZE OF QUARTERS WAS REPORTED IN RARITAN
            TOWNSHIP.

0315 PM     HAIL             CLINTON                 40.64N 74.91W
08/17/2007  E0.75 INCH       HUNTERDON          NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN CLINTON.

0315 PM     HAIL             FLEMINGTON              40.51N 74.86W
08/17/2007  M0.75 INCH       HUNTERDON          NJ   CO-OP OBSERVER

            PENNY SIZE HAIL REPORTED IN FLEMINGTON.

0327 PM     HAIL             NAZARETH                40.74N 75.31W
08/17/2007  E1.00 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED IN NAZARETH.

0338 PM     HAIL             2 NE BELLE MEAD         40.49N 74.63W
08/17/2007  E1.75 INCH       SOMERSET           NJ   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN HILLSBOROUGH, NEARLY
            COVERING THE GROUND.

0345 PM     HAIL             WASHINGTON              40.76N 74.98W
08/17/2007  E0.75 INCH       WARREN             NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN WASHINGTON.

0350 PM     TSTM WND GST     WASHINGTON              40.76N 74.98W
08/17/2007  M47.00 MPH       WARREN             NJ   TRAINED SPOTTER

            A 47 MPH THUNDERSTORM WIND GUST WAS MEASURED IN
            WASHINGTON.

0400 PM     FLOOD            METUCHEN                40.54N 74.36W
08/17/2007                   MIDDLESEX          NJ   TRAINED SPOTTER

            STREET FLOODING REPORTED IN THE METUCHEN AREA WITH SOME
            ROADS CLOSED.

0414 PM     FLOOD            HIGHLAND PARK           40.50N 74.43W
08/17/2007                   MIDDLESEX          NJ   TRAINED SPOTTER

            TWO ROADS IN HIGHLAND PARK WERE FLOODED WITH 1 TO 2 FEET
            OF WATER. SEVERAL CARS WERE ABANDONED.

0425 PM     LIGHTNING        2 S CHESILHURST         39.71N 74.88W
08/17/2007                   CAMDEN             NJ   EMERGENCY MNGR

            LIGHTNING STRUCK A HOUSE IN WINSLOW TOWNSHIP.

0520 PM     HAIL             BETHLEHEM               40.63N 75.37W
08/17/2007  E1.25 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            HAIL 1.25 INCHES IN DIAMETER WAS REPORTED IN BETHLEHEM.

0525 PM     HAIL             4 S EASTON              40.63N 75.23W
08/17/2007  E2.00 INCH       NORTHAMPTON        PA   TRAINED SPOTTER

            2-INCH DIAMETER HAIL WAS REPORTED IN WILLIAMS TOWNSHIP.

&&

GORSE
Special weather statement, Aug 17, 6:14 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT FRI AUG 17 2007

NJZ012>014-172315-
EASTERN MONMOUTH-MIDDLESEX-WESTERN MONMOUTH-
614 PM EDT FRI AUG 17 2007

...STRONG THUNDERSTORMS WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES WEST OF
ELIZABETH TO 13 MILES SOUTHWEST OF NEW BRUNSWICK...MOVING SOUTHEAST
AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR UNION BEACH...TWIN RIVERS
AROUND 630 PM...MORGANVILLE...MARLBORO AROUND 645 PM...HOWELL AND
ELBERON AROUND 700 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL PRODUCE SMALL HAIL.

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 10:32 PM EDTSpecial Marine WarningPHI43 min
Aug 16, 11:12 PM EDTSpecial Marine WarningPHI63 min
Aug 16, 11:27 PM EDTSpecial Marine WarningPHI48 min
Aug 16, 11:36 PM EDTSpecial Marine WarningPHI39 min
Aug 17, 12:29 AM EDTSpecial Marine WarningPHI46 min
Aug 17, 2:20 PM EDTSevere Thunderstorm WarningPHIWarren70 min
Aug 17, 2:43 PM EDTSevere Thunderstorm WarningPHIHunterdon62 min
Aug 17, 3:05 PM EDTSevere Thunderstorm WarningPHIGloucester55 min
Aug 17, 3:17 PM EDTTornado WarningPHIWarren43 min
Aug 17, 3:20 PM EDTSevere Thunderstorm WarningPHISomerset55 min
Aug 17, 3:36 PM EDTSevere Thunderstorm WarningPHIMiddlesex69 min
Aug 17, 3:46 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris49 min
Aug 17, 3:59 PM EDTSpecial Marine WarningPHI2 hr
Aug 17, 4:09 PM EDTSevere Thunderstorm WarningPHICamden36 min
Aug 17, 4:11 PM EDTSevere Thunderstorm WarningPHIMonmouth49 min
Aug 17, 4:45 PM EDTSevere Thunderstorm WarningPHIWarren60 min
Aug 17, 5:17 PM EDTSevere Thunderstorm WarningPHIHunterdon58 min
Aug 17, 5:41 PM EDTSevere Thunderstorm WarningPHIMorris64 min
Aug 17, 5:46 PM EDTSevere Thunderstorm WarningPHISomerset59 min
Aug 17, 6:40 PM EDTSevere Thunderstorm WarningPHIMonmouth35 min
Aug 17, 7:47 PM EDTSevere Thunderstorm WarningPHIMonmouth58 min
Aug 17, 1:48 PM EDTSevere Thunderstorm WarningPHIChester72 min
Aug 17, 2:07 PM EDTSevere Thunderstorm WarningPHICarbon68 min
Aug 17, 2:14 PM EDTTornado WarningPHIChester46 min
Aug 17, 2:19 PM EDTTornado WarningPHICarbon26 min
Aug 17, 2:36 PM EDTSevere Thunderstorm WarningPHIDelaware54 min
Aug 17, 2:41 PM EDTSevere Thunderstorm WarningPHIMonroe, Northampton79 min
Aug 17, 2:45 PM EDTTornado WarningPHICarbon, Northampton45 min
Aug 17, 2:54 PM EDTSevere Thunderstorm WarningPHILehigh66 min
Aug 17, 4:42 PM EDTSevere Thunderstorm WarningPHICarbon19 min
Aug 17, 4:51 PM EDTSevere Thunderstorm WarningPHILehigh, Northampton43 min
Aug 17, 7:56 PM EDTSevere Thunderstorm WarningPHIMontgomery19 min
Aug 16, 10:16 PM EDTSevere Thunderstorm WarningPHISussex44 min
Aug 16, 10:20 PM EDTSevere Thunderstorm WarningPHISussex55 min
Aug 16, 10:54 PM EDTSevere Thunderstorm WarningPHISussex36 min
Aug 16, 11:31 PM EDTSevere Thunderstorm WarningPHISussex25 min
Aug 17, 12:26 AM EDTSevere Thunderstorm WarningPHISussex22 min

Nearby

Special Marine Warnings in New Jersey, 2007Every special marine warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.